RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sarkisyan, Rafael Artashesovich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:1104
Abstract pages:2056
Full texts:769
References:254
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person18390
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/332353

Publications in Math-Net.Ru
2010
1. R. A. Sarkisyan, “Rationality of the Poincaré series in Arnold's local problems of analysis”, Izv. RAN. Ser. Mat., 74:2 (2010),  195–224  mathnet  mathscinet  zmath  elib; Izv. Math., 74:2 (2010), 411–438  isi  elib  scopus
2008
2. R. A. Sarkisyan, I. G. Shandra, “Regularity and Tresse's theorem for geometric structures”, Izv. RAN. Ser. Mat., 72:2 (2008),  151–192  mathnet  mathscinet  zmath  elib; Izv. Math., 72:2 (2008), 345–382  isi  elib  scopus
2006
3. R. A. Sarkisyan, “On differential invariants of geometric structures”, Izv. RAN. Ser. Mat., 70:2 (2006),  99–158  mathnet  mathscinet  zmath  elib; Izv. Math., 70:2 (2006), 307–362  isi  scopus
1980
4. R. A. Sarkisyan, “A problem of equality for Galois cohomology”, Algebra Logika, 19:6 (1980),  707–725  mathnet  mathscinet
5. R. A. Sarkisyan, “Algorithmic questions for linear algebraic groups. II”, Mat. Sb. (N.S.), 113(155):3(11) (1980),  400–436  mathnet  mathscinet  zmath; Math. USSR-Sb., 41:3 (1982), 329–359
6. R. A. Sarkisyan, “Algorithmic questions for linear algebraic groups. I”, Mat. Sb. (N.S.), 113(155):2(10) (1980),  179–216  mathnet  mathscinet  zmath; Math. USSR-Sb., 41:2 (1982), 149–179
7. R. A. Sarkisyan, “Galois cohomology and some questions of the theory of algorithms”, Mat. Sb. (N.S.), 111(153):4 (1980),  579–609  mathnet  mathscinet  zmath; Math. USSR-Sb., 39:4 (1981), 519–545  isi
1979
8. R. A. Sarkisyan, “Conjugacy problem for sets of integral matrices”, Mat. Zametki, 25:6 (1979),  811–824  mathnet  mathscinet  zmath; Math. Notes, 25:6 (1979), 419–426  isi
9. R. A. Sarkisyan, “An embedding problem for Adele groups”, Mat. Zametki, 25:1 (1979),  37–50  mathnet  mathscinet  zmath; Math. Notes, 25:1 (1979), 21–28  isi
1972
10. R. A. Sarkisyan, “Conjugacy in free multinilpotent groups”, Algebra Logika, 11:6 (1972),  694–710  mathnet  mathscinet
11. R. A. Sarkisyan, “Stable automorphisms of certain classes of groups”, Sibirsk. Mat. Zh., 13:5 (1972),  1091–1106  mathnet  mathscinet  zmath; Siberian Math. J., 13:5 (1972), 756–766

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021